Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What causes water filled lesions between the penis and thighs?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2008
Answered : 2609 Questions
Question
Hi
I ve water filled bubbles in between my penis and thigh .. recently I found my bed is infected by bed bugs ... after that I got itching and some skin infection.. from yesterday I can see these water filled bubbles please suggest what to do
Posted Thu, 7 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Geetika Paul 29 minutes later
Brief Answer:
Please provide pictures and details

Detailed Answer:
Hi

I understand your concern regarding your skin problem and I hope I am able to help you in the same .
From the description , it looks like you have developed some type of an infection in the groin region .
I would like to have a look at the exact skin condition before we can discuss regarding the diagnosis .
Please click some close up pictures of the skin condition and upload them here on this page .
Also please tell if there are any lesions over rest of the body as well.
Is there associated itching or pain?
What all have you been applying over the groin area? Any creams or oil or dettol?


I am sure I will be able to help you more once you provide me the above details and the pictures .

Dr Geetika Paul
Above answer was peer-reviewed by
 
Follow-up: What causes water filled lesions between the penis and thighs? 16 minutes later
these water filled bubbles are painful too sometimes..
 
 
Answered by Dr. Geetika Paul 28 minutes later
Brief Answer:
Infective lesions, need proper care

Detailed Answer:
Hi again

I have seen the attached pictures .
You seem to have developed infection in the groin region.
You should try to keep the affected area clean and dry.
Take care not to rupture the blisters.
Wash the affected areas with lukewarm saline water twice a day. Apply a topical antibiotic cream like neosporin or mupirocin over the lesions twice a day.
In addition , take some oral antihistamine like tablet levocetrizine or tablet claritin once a day for seven to ten days.
You should not apply any other cream or oil over the affected areas . Also do not use things like dettol or savlon over it.
Since you have recurrent development of such lesions, then you might need to be examined directly by a dermatologist in detail to look for the reason for recurrence .
You can take the treatment as advised . In case, the lesions tend to recur, I would advise you to see a nearby dermatologist .

Dr Geetika Paul
Above answer was peer-reviewed by
 
Follow-up: What causes water filled lesions between the penis and thighs? 3 hours later
Hi thank you very much your quick reply..
can you please tell me what are the possible reasons that infected me of this blisters
how can I prevent them from spreading again..
what we call this in medical terminology..
as of now I observed blisters ruptured themselves ... and there is no much pain now..
can I use powder to keep the area dry
 
 
Answered by Dr. Geetika Paul 4 hours later
Brief Answer:
To rule out various blistering disorders

Detailed Answer:
Hi again

Development of such fluid filled blisters in the skin folds can be alarming especially if one has recurrent development of these lesions.
In case they tend to settle of their own in sometime and heal completely , then you might not need to worry since such lesions can develop due to a localised reaction to some infection.
In case , one tends to develop such fluid filled lesions again and again in the skin folds, then a need for direct examination of the whole body to look for signs of blistering disorders is essential .
So I would advise you to follow up with a dermatologist in case the lesions tend to recur.


Dr Geetika Paul
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor